# SDR CA971024002

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: LM29710
- Condition: Failed
- Location: Rh Nose
- Part time: 415 hours
- Component: 311418
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) GROUND PERSONNEL NOTICED THAT THE RIGHT NOSE WHEEL WAS NOT TURNING. NOSE WHEEL WAS SEVERELY FLAT SPOTTED. INNER BEARING WAS FOUND SEIZED ONTO THE AXLE. WHEEL HAD BEEN INSTALLED JUNE 97 AND LUBRICATED AS PART OF PHASE INSPECTION IN SEPTEMBER 97. SUBMITTER BELIEVES FAILURE DUE TO INADEQUATE LUBRICATION. NIL PREVIOUS FAILURES NOTED BY SBUMITTER. PRESSURE WASHING OF WHEELS MAY LEAD TO LOSS OF GREASE AND TO WATER CONTAMINATION. THIS PRACTICE BEING REVIEWED BY SUBMITTER. SEALS ASSOCATED WITH WHEEL ASSEMBLIES ONLY PROVIDE LIMITED PROTECTION.
